OET pharmacy writing sample test 1
OET pharmacy Writing sample test 1
Welcome to a new OET pharmacy writing sample test 1 for pharmacist from Englishey.com.
You will have 5 minutes to read the letter and 40 minutes to write your answer.
We do not guarantee a free correction of letter, but we will do our best to evaluate it.
Please wait for few seconds after stating the test for the file to be uploaded
0 of 1 Questions completed
You have already completed the test before. Hence you can not start it again.
Test is loading…
You must sign in or sign up to start the test.
You must first complete the following:
0 of 1 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
OET writing sample test 1 for pharmacist
Write Your Answer Here
Grading can be reviewed and adjusted.Grading can be reviewed and adjusted.
This response will be reviewed and graded after submission.
Dr. Richard Black
33 Gardiner Rd
I am writing this letter to discuss the concerns with the medication regimen of Mr. Bruce Smith, who visited you this morning for a routine check-up. Mr. Smith, a regular patient at our pharmacy, came for the filling of his prescription.
He has had a medical history of Gout for the last two years and is using probenecid 500 mg tablet twice daily to manage Gout. Additionally, he is using metoprolol 50 mg twice daily to manage hypertension, which he had diagnosed Six months ago. Mr. Smith recently developed a respiratory infection and using amoxicillin antibiotics to treat the infection.
While discussing, Mr. Smith mainly explained the unusual lethargy and insomnia from the last 4-6 months and his experiencing stomach aches during the previous week, which he forgot to mention during the GP’s visit. Furthermore, he mentioned missing the dose of the blood pressure pill due to his busy schedule.
Upon review of the medication regimen, Mr. Smith is non-adherent to his blood pressure medication which can be the reason for his elevated blood pressure. Secondly, Probenecid is known to increase the concentration of amoxicillin in blood and may cause stomach aches if taken together.
Considering mentioned above, I recommend considering replacing Betaloc with Toprol XL, which is long-acting and requires once-daily dosing only. Once daily, dosing usually improves compliance and insomnia and fatigue side effects of metoprolol. Another suggestion is to substitute amoxicillin with cefaclor 250 mg tablets every 8 hours to avoid the possible drug interaction with probenecid, causing stomach aches. Both these recommendations will help Mr. Smith maintain his blood pressure and to subside his stomach ache.
Please don’t hesitate to let me know if you have more questions.
Dr Richard Black
33 Gardiner Rd
20 September 2015
Dear Dr Richard,
Re: Mr Bruce Smith DOB 14/02/1963
I am writing to you to refer one of your patients, Mr Bruce Smith for further management in regard to potential side effects caused by his current medication.
Today, on 20 September, Mr Smith visited my pharmacy in order to collect his prescribed medication for his gout treatment and hypertension. He also presented with the following symptoms such as fatigue and insomnia, which Mr Smith has been experiencing for 4-6 months. I suspect that these symptoms are potential side effects of Metoprolol.
Moreover, Mr Smith also added having stomach aches since last week, which might be caused by elevated blood levels of amoxicillin. In addition to that I would recommend the replacement of amoxicillin with 250 mg cefaclor every 8 hours.
During our discussion, Mr Smith shared being non-compliant regarding his metoprolol regimen. Therefore I would recommend the replacement of metoprolol Betaloc with the long-acting alternative such as Toprol-XL, taken orally once daily.
If you have any queries, please do not hesitate to contact me.